Vol. 7, No. 1, 2013

Download this article
Download this article. For screen
For printing
Recent Issues

Volume 8
Issue 4, 781–1044
Issue 3, 513–779
Issue 2, 257–511
Issue 1, 1–256

Volume 7, Issues 1–10

Volume 6, Issues 1–8

Volume 5, Issues 1–8

Volume 4, Issues 1–8

Volume 3, Issues 1–8

Volume 2, Issues 1–8

Volume 1, Issues 1–4

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Group actions of prime order on local normal rings

Franz Kiràly and Werner Lütkebohmert

Vol. 7 (2013), No. 1, 63–74
Abstract

Let B be a Noetherian normal local ring and G Aut(B) be a cyclic group of local automorphisms of prime order. Let A be the subring of G-invariants of B and assume that A is Noetherian. We prove that B is a monogenous A-algebra if and only if the augmentation ideal of B is principal. If in particular B is regular, we prove that A is regular if the augmentation ideal of B is principal.

Keywords
algebraic geometry, commutative algebra, group actions
Mathematical Subject Classification 2010
Primary: 14L30
Secondary: 13A50
Milestones
Received: 14 April 2011
Revised: 23 January 2012
Accepted: 20 February 2012
Published: 28 March 2013
Authors
Franz Kiràly
Berlin Institute of Technology
Machine Learning Group
Marchstraße 23
10587 Berlin
Germany
Freie Universität Berlin
Discrete Geometry Group
Arnimallee 2
14195 Berlin
Germany
Mathematisches Forschungsinstitut Oberwolfach
Schwarzwaldstraße 9-11
77709 Oberwolfach
Germany
Werner Lütkebohmert
Dept. of Pure Mathematics
University of Ulm
Helmholtzstraße 18
89069 Ulm
Germany